Monday, 23 December 2013

Diet Pills and Laxatives Damage the Pancreas and Cause Pancreatitis

I get emailed questions about this each week due to diet pills and laxatives being so popular. These are known to make you lose water weight which give you the instant skinnier look however this is only temporary. Water weight is put straight back on as soon as liquids are consumed. The bad news is diet pills which are most commonly described as laxatives do damage the pancreas and can cause pancreatitis. 

Laxatives do substantial damage to the pancreas as they flush all the liquids from the body. The short term effect is for a person to lose liquid weight which is around one to three kilograms. There are hundreds of thousands of cases in which laxatives have caused pancreatitis or other complications to the pancreas. 

The message is clear if you are taking laxatives to lose weight then stop because it may help you lose water weight which is only temporary, but it could lead to life long complications. The pancreas is one of the most important organs in the human body and you need to look after its health to ensure you live a long and healthy life. 

Laxatives can be purchased over the counter however if you are using these please speak to a medical professional so you understand the potential complications. Laxatives not only cause pancreatitis but they can lead to a long list of other potentially fatal complications. The reason is laxatives aren’t normal for your body and it leads the body to doing something unnatural. I wish you the best of health and if you are taking laxatives or diet pills, or are considering taking them in the future then think twice and avoid a potential complication.

No comments:

Post a Comment

Note: only a member of this blog may post a comment.